# SDR SIMA1452

- Difficulty date: May 25, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N233AC
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 320
- Aircraft time: 15,055 hours, 17,079 cycles
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3642 - WHILE SHUTTING DOWN THE NR 1 ENGINE, THE FIRE INDICATION ALERTED.  THE HANDLE WAS PULLED AND AFTER THE FIRE INDICATION REMAINED ON THE BOTTLE WAS DISCHARGED.  THE FIRE INDICATION WENT OUT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND NO DEFECT.  THE FIRE BOTTLE ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
